# SDR FDEA202507211280

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 12,967 hours, 5,963 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 724D1003
- Part serial: 1337
- Condition: Failed
- Location: Zone 700
- Part time: 12,938 hours, 5,947 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER FTAM PG 4-31  ALTERNATE LANDING GEAR EXTEND .  WHILE ACTIVATING THE ALT GEAR EXTEND SWITCH, THE  ALT GEAR FAILED TO EXTEND.  FLIGHT TEST     LANDING GEAR ALTERNATE SYSTEM WAS TESTED, BOTH TEST WERE SATISFACTORY IAW AMM 32-  32-00-705-001 AND AMM 32-35-00-735-098. LANDING GEAR ALTERNATE EXTEND ACTUATOR WAS   REPLACED PER AMM 32-35-12-4 AND TEST OK.
